On the rate of convergence for the Chebyshev series

Kamel Al-Khaled*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


Let f(x) be a function of bounded variation on [-1,1] and S n(f;x) the nth partial sum of the expansion of f(x) in a Chebyshev series of the second kind. In this note we give the estimate for the rate of convergence of the sequence Sn(f;x) to f(x) in terms of the modulus of continuity of the total variation of f(x).

Original languageEnglish
Pages (from-to)4-10
Number of pages7
JournalMissouri Journal of Mathematical Sciences
Issue number1
Publication statusPublished - 2002
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'On the rate of convergence for the Chebyshev series'. Together they form a unique fingerprint.

Cite this